# SDR USAA2013061800010

- Difficulty date: June 17, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 41,769 hours, 12,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT PATH LIGHTING IS PULLED UP AT ROW 11A-12A.  RESECURED EXIT PATH LIGHTING AT ROW 11A -12A.
